Approximation of smooth functions on the sphere $S^n$ by the Fourier method
Matematičeskie zametki, Tome 31 (1982) no. 6, pp. 847-853
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1982_31_6_a3,
author = {A. I. Kamzolov},
title = {Approximation of smooth functions on the sphere~$S^n$ by the {Fourier} method},
journal = {Matemati\v{c}eskie zametki},
pages = {847--853},
year = {1982},
volume = {31},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1982_31_6_a3/}
}
A. I. Kamzolov. Approximation of smooth functions on the sphere $S^n$ by the Fourier method. Matematičeskie zametki, Tome 31 (1982) no. 6, pp. 847-853. http://geodesic.mathdoc.fr/item/MZM_1982_31_6_a3/